Table of Contents
ISRN Algebra
Volume 2013 (2013), Article ID 142124, 6 pages
http://dx.doi.org/10.1155/2013/142124
Research Article

A Note on Solutions of Linear Systems

1Faculty of Electrical Engineering, University of Belgrade, Bulevar kralja Aleksandra 73, 11000 Belgrade, Serbia
2Faculty of Civil Engineering, University of Belgrade, Bulevar kralja Aleksandra 73, 11000 Belgrade, Serbia

Received 29 April 2013; Accepted 5 July 2013

Academic Editors: A. Jaballah, E. W. H. Lee, and F. Marko

Copyright © 2013 Branko Malešević et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ben-Israel and T. N. E. Greville, Generalized Inverses: Theory and Applications, Springer, New York, NY, USA, 2nd edition, 2003. View at Zentralblatt MATH · View at MathSciNet
  2. S. L. Campbell and C. D. Meyer, Generalized Inverses of Linear Transformations, SIAM Series Classics in Applied Mathematics, Philadelphia, Pa, USA, 2009.
  3. C. A. Rohde, Contribution to the theory, computation and application of generalized inverses [Doctoral Dissertation], University of North Carolina at Raleigh, 1964.
  4. V. Perić, “Generalized reciprocals of matrices,” Matematika, vol. 11, no. 1, pp. 40–57, 1982 (). View at Google Scholar · View at MathSciNet
  5. N. S. Urquhart, “The nature of the lack of uniqueness of generalized inverse matrices,” SIAM Review, vol. 11, pp. 268–271, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Malešević and B. Radičić, “Non-reproductive and reproductive solutions of some matrix equations,” in Proceedings of International Conference in Mathematical and Informational Technologies, pp. 246–2251, Vrnjačka Banja, Serbia, 2011.
  7. B. Malešević and B. Radičić, “Reproductive and non-reproductive solutions of the matrix equation AXB=C,” in Proceedings of the 2nd Symposium on Mathematics and Applications, pp. 157–163, Faculty of Mathematics, Belgrade, Serbia, 2011.
  8. B. Malešević and B. Radičić, “Some considerations of matrix equations using the concept of reproductivity,” Kragujevac Journal of Mathematics, vol. 36, no. 1, pp. 151–161, 2012. View at Google Scholar · View at MathSciNet
  9. R. Penrose, “A generalized inverse for matrices,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 51, pp. 406–413, 1955. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet